Unpublished results on number theory I. Quadratic forms in a Euclidean ring
Acta Arithmetica, Tome 6 (1960) no. 3, pp. 217-224
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_6_3_217_224,
author = {S. Lubelski},
title = {Unpublished results on number theory {I.} {Quadratic} forms in a {Euclidean} ring},
journal = {Acta Arithmetica},
pages = {217--224},
year = {1960},
volume = {6},
number = {3},
doi = {10.4064/aa-6-3-217-224},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-6-3-217-224/}
}
TY - JOUR AU - S. Lubelski TI - Unpublished results on number theory I. Quadratic forms in a Euclidean ring JO - Acta Arithmetica PY - 1960 SP - 217 EP - 224 VL - 6 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-6-3-217-224/ DO - 10.4064/aa-6-3-217-224 LA - en ID - 10_4064_aa_6_3_217_224 ER -
S. Lubelski. Unpublished results on number theory I. Quadratic forms in a Euclidean ring. Acta Arithmetica, Tome 6 (1960) no. 3, pp. 217-224. doi: 10.4064/aa-6-3-217-224
Cité par Sources :